Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 322, NWS Atlanta, GA

September 13, 20197 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Sep 13, 2019, 9:15 PM EDT for 7 counties in Georgia. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 13, 2019, 9:15 PM EDT (01:15 UTC)
Expired
Sep 13, 2019, 10:00 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Barrow County, GA, Clarke County, GA, Greene County, GA, Morgan County, GA, Oconee County, GA, Oglethorpe County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 115 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 13, 9:30 PM EDTTSTM WND DMG3 Ne Mount Vernon, GATREE DOWN NEAR THE INTERSECTION OF HWY 78 AND CHEEK RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.3 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2019-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 888 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2019-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
888 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1931 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

178 
WUUS52 KFFC 140115
SVRFFC
GAC013-059-133-211-219-221-297-140200-
/O.NEW.KFFC.SV.W.0322.190914T0115Z-190914T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
915 PM EDT Fri Sep 13 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Oconee County in northeastern Georgia...
  Southeastern Barrow County in north central Georgia...
  Northern Morgan County in north central Georgia...
  Clarke County in northeastern Georgia...
  Walton County in north central Georgia...
  Northwestern Greene County in east central Georgia...
  Western Oglethorpe County in northeastern Georgia...

* Until 1000 PM EDT.

* At 914 PM EDT, severe thunderstorms were located along a line
  extending from Arnoldsville to Gratis, moving southwest at 15 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Winder, Monroe, Watkinsville, Athens, Loganville, Social Circle,
  Statham, Walnut Grove, Winterville, Bogart, Crawford, North High
  Shoals, Bethlehem, Bostwick, Arnoldsville, Between, Good Hope,
  Maxeys, Bishop and Jersey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3362 8319 3365 8377 3378 8398 3400 8371
      3400 8355 3397 8354 3399 8350 3400 8350
      3399 8348 3400 8347 3400 8311
TIME...MOT...LOC 0114Z 038DEG 13KT 3388 8322 3389 8368 

HAIL...<.75IN
WIND...60MPH
 
$$
3 follow-up statements
924 
WWUS52 KFFC 140141
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
941 PM EDT Fri Sep 13 2019

GAC013-059-133-211-219-221-297-140200-
/O.CON.KFFC.SV.W.0322.000000T0000Z-190914T0200Z/
Oconee GA-Barrow GA-Morgan GA-Clarke GA-Walton GA-Greene GA-
Oglethorpe GA-
941 PM EDT Fri Sep 13 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR OCONEE...SOUTHEASTERN BARROW...NORTHERN MORGAN...CENTRAL
CLARKE...WALTON...NORTHWESTERN GREENE AND WEST CENTRAL OGLETHORPE
COUNTIES...

At 941 PM EDT, a severe thunderstorm was located near Pannell, or
near Monroe, moving southwest at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Winder, Monroe, Watkinsville, Loganville, Social Circle, Statham,
Walnut Grove, Bogart, North High Shoals, Bethlehem, Bostwick,
Between, Good Hope, Bishop, Jersey, Whitehall, Athens-Clarke County,
Fort Yargo State Park, Beechwood Hills and Windsor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3365 8377 3378 8398 3400 8371 3400 8355
      3397 8354 3399 8350 3400 8350 3399 8348
      3400 8347 3385 8324 3363 8330
TIME...MOT...LOC 0141Z 054DEG 19KT 3381 8366 

HAIL...<.75IN
WIND...60MPH
 
$$
992 
WWUS52 KFFC 140152
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
952 PM EDT Fri Sep 13 2019

GAC013-059-133-221-140202-
/O.CAN.KFFC.SV.W.0322.000000T0000Z-190914T0200Z/
Barrow GA-Clarke GA-Greene GA-Oglethorpe GA-
952 PM EDT Fri Sep 13 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BARROW...CENTRAL
CLARKE...NORTHWESTERN GREENE AND WEST CENTRAL OGLETHORPE COUNTIES IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3384 8345 3376 8339 3364 8341 3365 8377
      3374 8391 3390 8372 3391 8357
TIME...MOT...LOC 0152Z 038DEG 13KT 3378 8369 

$$

GAC211-219-297-140200-
/O.CON.KFFC.SV.W.0322.000000T0000Z-190914T0200Z/
Oconee GA-Morgan GA-Walton GA-
952 PM EDT Fri Sep 13 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR CENTRAL OCONEE...NORTHWESTERN MORGAN AND WALTON COUNTIES...

At 952 PM EDT, a severe thunderstorm was located over Pannell, or
over Monroe, moving southwest at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Monroe, Social Circle, Walnut Grove, North High Shoals, Bostwick,
Between, Good Hope, Bishop, Jersey, Ebenezer, Nicholasville, Hard
Labor Creek State Park, Pannell, Campton, Herndonville, Gratis,
Farmington, Apalachee and Youth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3384 8345 3376 8339 3364 8341 3365 8377
      3374 8391 3390 8372 3391 8357
TIME...MOT...LOC 0152Z 038DEG 13KT 3378 8369 

HAIL...<.75IN
WIND...60MPH
 
$$
346 
WWUS52 KFFC 140200
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1000 PM EDT Fri Sep 13 2019

GAC211-219-297-140210-
/O.EXP.KFFC.SV.W.0322.000000T0000Z-190914T0200Z/
Oconee GA-Morgan GA-Walton GA-
1000 PM EDT Fri Sep 13 2019

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OCONEE...NORTHWESTERN
MORGAN AND WALTON COUNTIES HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3384 8345 3376 8339 3364 8341 3365 8377
      3374 8391 3390 8372 3391 8357
TIME...MOT...LOC 0200Z 038DEG 13KT 3376 8371 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 8:25 PM EDT, 50 minutes earlier.

Area forecast discussion, Sep 13, 8:25 PM EDT, 50 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
825 PM EDT Fri Sep 13 2019

.UPDATE...

Adjusted to have some higher chance pops in parts of the north and
east for this evening given more persistent/greater coverage of
convection being triggered along the wedge front as it pushes
southwestward into the CWA. A few storms could be strong with
winds and frequent lightning as main threats. Coverage should
decrease after midnight and into the early morning. Otherwise
forecast largely on track. Previous discussion follows.

00z Aviation update below also.

Baker

&&

.PREV DISCUSSION... /Issued 245 PM EDT Fri Sep 13 2019/

SHORT TERM /Tonight through Saturday Night/...

Hot temperatures abound again today under the continued influence of
the persistent upper ridge. Atlanta has again already reached the
record high for the date with a few hours of heating remaining.
Meanwhile, the surface high traversing eastward to the New England
coastline has pushed a weak back door surface front into the
Carolinas this afternoon. Convection firing in the vicinity of this
front will propagate southwestward through this evening, with
potential for some activity to reach north/northeast Georgia this
evening. Otherwise, outside of any evening activity, only isolated
showers and thunderstorms can be expected in north Georgia this
afternoon given afternoon heat and instability.

The weak wedge front will reach north Georgia overnight and
gradually wash out into Saturday. Meanwhile, a cold front currently
to our west over the mid-Mississippi Valley will make further
southeast progress toward the Tennessee Valley on Saturday, though
weakening as it does so. Regardless, this diminishing cold front as
well as the lingering influence of the diminishing wedge boundary
will provide sufficient convergence for scattered shower and
thunderstorm activity in north Georgia Saturday afternoon. The
resultant increase in cloud cover will assist in keeping
temperatures at more manageable levels Saturday afternoon. Highs
will finally be relegated to the upper 80s and lower 90s across the
area - still slightly above normal, but not at record-breaking
levels.

RW

LONG TERM /Sunday through Friday/...

Potential tropical cyclone nine becoming less and less of a factor
in the extended forecast period as model consensus continues to
narrow-in on a decidedly easterly solution. GFS/NAM still a bit
further west than ECMWF/CMC, but now keep the low over the Florida
peninsula or along the Florida east coast. ECMWF/CMC paths also
continue to slowly shift east, remaining offshore. Looking at even
less potential direct impacts to the forecast area. Lower PoPs and
warmer temperatures now expected for the beginning of the period.
Models showing some hope for near normal temperatures for the latter
half of next week with milder airmass "wedging" down the lee of the
Appalachians.

20

&&

.AVIATION...
00Z Update...
SHRA and TSRA potential will continue this evening (along with
some VRB gusts and possible reduced vsbys) for mainly the northern
sites as a backdoor front pushes southwest. Some MVFR cigs look to
develop behind front in the 10-15z period for the northern sites
(possible IFR for KAHN). Saturday should have another afternoon
SHRA/TSRA chance after 18z. Winds generally east to NE 5-7 kts for
most sites.

//ATL Confidence...00Z Update...
High on all elements.

Baker

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  88  69  87 /  50  30  20  20
Atlanta         73  88  72  88 /  30  40  20  20
Blairsville     65  81  63  83 /  50  60  30  30
Cartersville    71  89  69  88 /  30  50  20  20
Columbus        72  92  72  90 /   5  20  10  20
Gainesville     71  85  70  86 /  50  40  20  20
Macon           71  91  71  89 /  20  10  10  20
Rome            70  90  69  90 /  20  40  20  20
Peachtree City  71  90  71  88 /  20  30  20  20
Vidalia         72  91  73  85 /  20  20  10  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RW/Baker
LONG TERM....20
AVIATION...Baker
Hazardous weather outlook, Sep 13, 9:01 PM EDT, 14 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
901 PM EDT Fri Sep 13 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-150115-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
901 PM EDT Fri Sep 13 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Isolated to scattered thunderstorms can be expected over north and
portions of central Georgia tonight. A few storms could be strong
with gusty winds, frequent lightning and brief heavy rain.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Isolated to scattered thunderstorms will be possible through
Thursday, most likely during the afternoon and evening hours. A few
storms could be strong Saturday and Sunday with gusty winds,
frequent lightning and locally heavy rain.

There is still at least a small potential for a tropical system to
impact portions of south and east Georgia by the late weekend into
early next week. Please monitor updates as there remains great
uncertainty and changes are likely.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Sep 13, 8:19 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
819 PM EDT Fri Sep 13 2019

GAZ021-032-140045-
Cobb GA-Cherokee GA-
819 PM EDT Fri Sep 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COBB AND
SOUTHWESTERN CHEROKEE COUNTIES UNTIL 845 PM EDT...

At 818 PM EDT...a strong thunderstorm was over Kennesaw State
University, or near Marietta...moving west at 10 mph.

  HAZARD...Winds up to 40 mph and frequent lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Lightning is one of nature's
           leading killers. If you can hear thunder...you are close
           enough to be struck by lightning.

Some locations in the path of this storm include
Marietta, Kennesaw, Woodstock, Acworth, Sandy Plains, Kennesaw State
University and Oak Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

LAT...LON 3408 8448 3398 8448 3396 8466 3410 8465
TIME...MOT...LOC 0018Z 100DEG 7KT 3403 8457

WIND...40MPH
Special weather statement, Sep 13, 8:29 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
829 PM EDT Fri Sep 13 2019

GAZ032-033-140100-
North Fulton GA-Cobb GA-
829 PM EDT Fri Sep 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON AND NORTHEASTERN
COBB COUNTIES UNTIL 900 PM EDT...

At 829 PM EDT...a strong thunderstorm was over Roswell, or 12 miles
northeast of Marietta...moving west at 15 mph.

  HAZARD...Winds up to 40 mph and frequent lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Lightning is one of nature's
           leading killers. If you can hear thunder...you are close
           enough to be struck by lightning.

Some locations in the path of this storm include
Sandy Springs, Roswell, Alpharetta and Mount Bethel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

LAT...LON 3410 8425 3400 8424 3399 8426 3397 8426
      3396 8428 3397 8434 3396 8436 3394 8443
      3407 8444 3408 8442 3411 8442
TIME...MOT...LOC 0029Z 082DEG 12KT 3402 8435

WIND...40MPH
Special weather statement, Sep 13, 8:35 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
835 PM EDT Fri Sep 13 2019

GAZ035>037-047-140100-
Walton GA-Barrow GA-Clarke GA-Oconee GA-
835 PM EDT Fri Sep 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WALTON...
SOUTHEASTERN BARROW...WESTERN CLARKE AND NORTHWESTERN OCONEE COUNTIES
UNTIL 900 PM EDT...

At 835 PM EDT...a strong thunderstorm was near Statham, or 9 miles
southeast of Winder...moving west at 15 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Winder, Monroe, Statham, Bogart, North High Shoals, Bethlehem,
Athens-Clarke County, Fort Yargo State Park, Eastville,
Nicholasville, Campton, Russell, Gratis and Bear Creek Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3401 8355 3397 8354 3399 8350 3400 8350
      3399 8349 3382 8349 3377 8378 3403 8379
TIME...MOT...LOC 0035Z 090DEG 14KT 3391 8359

HAIL...0.75IN
WIND...50MPH
Special weather statement, Sep 13, 8:36 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
836 PM EDT Fri Sep 13 2019

GAZ025-027-036>038-140100-
Madison GA-Jackson GA-Oglethorpe GA-Clarke GA-Oconee GA-
836 PM EDT Fri Sep 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MADISON...SOUTHEASTERN
JACKSON...OGLETHORPE...CLARKE AND NORTHEASTERN OCONEE COUNTIES UNTIL
900 PM EDT...

At 836 PM EDT...a strong thunderstorm was over Smithonia, or 8 miles
south of Danielsville...moving west at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Watkinsville, Danielsville, Lexington, Athens, Comer, Winterville,
Crawford, Colbert, Arnoldsville, Carlton, Hull, Whitehall,
Athens-Clarke County, Westgate Park, Diamond Hill, Smithonia,
Beechwood Hills, Oconee Heights, Hutchings and Barnett Shoals.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3387 8291 3376 8337 3408 8348 3418 8310
      3417 8310 3415 8306 3412 8305 3411 8303
      3410 8304 3408 8300 3405 8299 3403 8293
      3402 8294 3401 8292 3392 8287
TIME...MOT...LOC 0036Z 090DEG 14KT 3401 8320

WIND...40MPH
Special weather statement, Sep 13, 8:41 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
841 PM EDT Fri Sep 13 2019

GAZ032-033-045-140115-
North Fulton GA-Cobb GA-DeKalb GA-
841 PM EDT Fri Sep 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHEASTERN COBB
AND NORTHWESTERN DEKALB COUNTIES UNTIL 915 PM EDT...

At 841 PM EDT...a strong thunderstorm was over Mount Bethel, or 9
miles east of Marietta...moving southwest at 20 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Atlanta, Marietta, Sandy Springs, Roswell, Alpharetta, Smyrna,
Dunwoody, Chamblee, Fair Oaks, North Atlanta, Mount Bethel, White
Water Park, Vinings, Sandy Plains, Dobbins Air Reserve Base and
Chastain Memorial Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3399 8457 3409 8437 3406 8429 3399 8425
      3399 8426 3397 8426 3396 8428 3395 8427
      3382 8439 3386 8453
TIME...MOT...LOC 0041Z 048DEG 16KT 3397 8439

HAIL...0.25IN
WIND...50MPH
Special weather statement, Sep 13, 9:03 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
903 PM EDT Fri Sep 13 2019

GAZ034>038-047-049-140130-
Morgan GA-Walton GA-Barrow GA-Gwinnett GA-Oglethorpe GA-Clarke GA-
Oconee GA-
903 PM EDT Fri Sep 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN...WALTON...
SOUTHERN BARROW...SOUTHEASTERN GWINNETT...WESTERN OGLETHORPE...CLARKE
AND OCONEE COUNTIES UNTIL 930 PM EDT...

At 903 PM EDT...a line of strong thunderstorms was along a line
extending from near Crawford to Nicholasville...and moving southwest
at 20 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Winder, Monroe, Watkinsville, Lexington, Athens, Snellville,
Loganville, Grayson, Statham, Walnut Grove, Winterville, Bogart,
Crawford, North High Shoals, Bethlehem, Bostwick, Arnoldsville,
Between, Good Hope and Bishop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3393 8298 3372 8314 3376 8328 3373 8330
      3372 8335 3370 8385 3376 8395 3387 8398
      3400 8371 3400 8355 3397 8354 3400 8350
      3401 8313
TIME...MOT...LOC 0103Z 046DEG 17KT 3392 8314 3389 8376

HAIL...0.25IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 8:19 PM EDTSpecial Weather StatementFFCCobb26 min
Sep 13, 8:29 PM EDTSpecial Weather StatementFFCCobb31 min
Sep 13, 8:35 PM EDTSpecial Weather StatementFFCBarrow, Walton25 min
Sep 13, 8:36 PM EDTSpecial Weather StatementFFCClarke, Madison, Oglethorpe24 min
Sep 13, 8:41 PM EDTSpecial Weather StatementFFCCobb34 min
Sep 13, 9:03 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Oconee, Oglethorpe, Walton27 min
Sep 13, 9:17 PM EDTSpecial Weather StatementFFCCobb, Fulton28 min
Sep 13, 9:58 PM EDTSpecial Weather StatementFFCClarke, Oconee, Walton62 min
Sep 13, 10:06 PM EDTSpecial Weather StatementFFCNewton, Rockdale24 min
Sep 13, 10:14 PM EDTSpecial Weather StatementFFCDeKalb31 min
Sep 13, 10:39 PM EDTSpecial Weather StatementFFCButts, Henry, Newton51 min
Sep 13, 10:47 PM EDTSpecial Weather StatementFFCFulton43 min
Sep 13, 10:49 PM EDTSpecial Weather StatementFFCGwinnett41 min
Sep 13, 11:10 PM EDTSpecial Weather StatementFFCDouglas35 min
Sep 13, 11:32 PM EDTSpecial Weather StatementFFCFulton43 min
Sep 13, 11:41 PM EDTRiver Flood WarningFFCFulton, Gwinnett68 min
Sep 13, 11:43 PM EDTSpecial Weather StatementFFCDouglas47 min
Sep 14, 2:39 PM EDTSpecial Weather StatementFFCUnion21 min
Sep 14, 3:12 PM EDTSpecial Weather StatementFFCTowns33 min
Sep 14, 3:31 PM EDTSpecial Weather StatementFFCLumpkin29 min
Sep 14, 3:42 PM EDTSpecial Weather StatementFFCPickens18 min
Sep 14, 3:52 PM EDTSpecial Weather StatementFFCLumpkin8 min
Sep 14, 4:05 PM EDTSpecial Weather StatementFFCLumpkin25 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.